# SDR 97ZZZX4685

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N869P
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 692
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850T061
- Condition: Separated
- Location: Rt Mlg
- Part time: 300 hours
- Component: Goodyearaero
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN GEAR TIRE TREAD SEPARATED FROM CASING ALONG INBOARD EDGE FOR APPROXIMATELY 1 INCH.  SEPARATION WAS NOTICED DURING A POST-FLIGHT WALK AROUND INSPECTION.  THIS WAS ONE OF THREE SIMILAR OCCURRENCES WITHIN 30 DAYS ON TWO DIFFERENT MU-2'S.  TIRE WAS RETURNED TO MFG FOR EVALUATION.
